# SDR 96ZZZM397

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 1131-1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION CABIN SEAT TRACK NR 2 STATION 1131 TO 1135.  REMOVED FASTENER PER SRM 51-30-2 AND REMOVED CORROSION PER SRM 51-10-6 MAT LOSS .003.  ALODINED AND PRIMED AS PER SRM 51-10-2.
